U.S. doctors online nowAsk doctors free
India
A 61-year-old female asked:

I took bp injection and pain and vomit injection and after that my left hand side wrist is swollen and paining. is it cause of concern ? how to reduce pain without medicines.? i took injection because of high bp which cause vomits and diarrhea?

2 doctor answers2 doctors weighed in
Dr. Philip Schwarzman
Emergency Medicine 45 years experience
Unlikely due to your injections. Does not sound concerning. Apply ice pack to area. Acetaminophen is safe fir pain.
Dr. Silvana Yovanof
A US doctor answeredLearn more
Did you get an intravenous injection in one of your hand veins? Agree with recommendation to apply ice pack and take tylenol or aspirin for the inflammation. Elevate your left arm. Your pain and the swelling should resolve in a few days. If not, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 28, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.